advertisement
Question
Posted by: Yas | 2009-02-08

Help

Hi doc I am having a serious problem I am 22 years old with a long history of anxiety attacks! I had a relapse september last year which means I was put back on medication that being cipramil 40mg I train alot doing strength training at the gym the problem is since December I started experienced symptoms where if I did an exercise which required me to lie down or lie back at 90 degree after exerting myself I would get up my head would feel full and I would be dizzy if I exterted more I would get even more dizzy on getting up! now I have been to a doc who said its postural hypotension but noway can it last so long then I went to an ENT who pressumed it could be vertigo but I took the meds and I still feel the same! Also my doc does not think its the cipramil as I have been on it before and trained fine! could I have a deficieny in a mineral or something? I had a cardiac workup done 1 and half years ago and I was fine should I have one again?I am concerned because gym is my life it helps my anxiety I just need finanlity on what this could be!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Yas

Thank you for visiting health24.com.

It is most likely severe postural hypo-tension. To confirm this, you should have your blood pressure done after exertion or exercise, in a lying down position and then immediately after getting up. Your symptoms should then be evaluated in the light of your blood pressure readings.

Regards




Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement